Logo eprints

On the equivalence of linear complementarity problems

De Schutter, Bart and Heemels, W.P.M.H. and Bemporad, Alberto On the equivalence of linear complementarity problems. Operations Research Letters, 30 (4). pp. 211-222. ISSN 0167-6377 (2002)

Full text not available from this repository.


We show that the Extended Linear Complementarity Problem (ELCP) can be recast as a standard Linear Complementarity Problem (LCP) provided that the surplus variables or the feasible set of the ELCP are bounded. Since many extensions of the LCP are special cases of the ELCP, this implies that these extensions can be rewritten as an LCP as well. Our equivalence proof is constructive and leads to three possible numerical solution methods for a given ELCP: regular ELCP algorithms, mixed integer linear programming algorithms, and regular LCP algorithms.

Item Type: Article
Identification Number: 10.1016/S0167-6377(02)00159-1
Uncontrolled Keywords: Complementarity problems; Nonlinear algorithms; Integer programming; Optimization; Linear complementarity problem
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Professor Alberto Bemporad
Date Deposited: 27 Jul 2011 09:05
Last Modified: 17 Jul 2014 12:51
URI: http://eprints.imtlucca.it/id/eprint/449

Actions (login required)

Edit Item Edit Item